# SDR ALGA2015101436912

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N890BG
- Make and model: Skrsky S76C
- Aircraft serial: 760645
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG NR 2 FIRE LIGHT ILLUMINATED & TONE SOUNDED IN FLIGHT FOR APPROX 5-10 SECONDS.  NO INDICATION OF FIRE, NO SMOKE OR ODOR.
